Աստղաֆիզիկա =Астрофизика =Astrophysics

Инвариантные структуры магнитного жгута

Соловьев, А. А. (1982) Инвариантные структуры магнитного жгута. Աստղաֆիզիկա, 18 (2). pp. 300-310.

[img]
Preview
PDF
Download (766Kb) | Preview
    Item Type: Article
    Additional Information: Invariant structures of magnetic flux ropes.
    Uncontrolled Keywords: Solovyev A. A.
    Subjects: Q Science > QB Astrophysics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 17 Sep 2013 13:47
    Last Modified: 04 Oct 2013 12:54
    URI: http://astro.asj-oa.am/id/eprint/3230

    Actions (login required)

    View Item